# SDR C2XA09RI035

- Difficulty date: March 8, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 16,488 hours, 12,598 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 14,895 hours, 11,449 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312206
- Condition: Faulty
- Location: Nr 2
- Part time: 14,895 hours, 11,449 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 2337 - CLT - FLIGHT CREW REPORTED FUEL SMELL IN THE COCKPIT AND ENGINE NR 2 LOCKED UP.  MX REMOVED AND REPLACED ENGINE NR 2 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
